Switch to: References

Add citations

You must login to add citations.
  1. More Automorphism Groups of Countable, Arithmetically Saturated Models of Peano Arithmetic.James H. Schmerl - 2018 - Notre Dame Journal of Formal Logic 59 (4):491-496.
    There is an infinite set T of Turing-equivalent completions of Peano Arithmetic such that whenever M and N are nonisomorphic countable, arithmetically saturated models of PA and Th, Th∈T, then Aut≇Aut.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark